No Cover Image

Journal article 642 views

Homotopy theory of associative rings

Grigory Garkusha Orcid Logo

Advances in Mathematics, Volume: 213, Issue: 2, Start page: 553

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Advances in Mathematics
ISSN: 0001-8708
Published: 2007
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1648
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 553